# SDR HEEA082591

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 214040600103
- Part serial: A2003045
- Condition: Vibration
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANGER ASSY HAS VIBRATION - AVMS. REPAIRED.  REPLACED BEARING DUE TO WORN AND BOLT DUE TO CORROSION.
